Alert archive / Hawaii / Flash Flood Watches in 2016
Flash Flood Watch 2, NWS Honolulu, HI
NWS Honolulu, HI issued this flash flood watch at Mar 25, 2016, 3:06 PM HST for Hawaii County, Honolulu County, Kalawao County, Hawaii. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2016, 3:06 PM HST (01:06 UTC)
- Expired
- Mar 26, 2016, 3:32 PM HST
- In force
- 24 hr
- Issued by
- NWS Honolulu, HI
- Flood severity
- None
Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI
The radar
The Molokai radar (PHMO), 57 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Hilo, (PITO), launched 00:00Z, 1.1 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 499 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.4
The text
As transmitted.
075 WGHW60 PHFO 260106 FFAHFO URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE HONOLULU HI 306 PM HST FRI MAR 25 2016 ...FLASH FLOOD WATCH NOW IN EFFECT FOR MAUI COUNTY AND THE BIG ISLAND... .THE THREAT FOR HEAVY RAINFALL HAS ENDED ACROSS NIIHAU...OAHU...AND KAUAI...AS A TROUGH OF LOW PRESSURE HAS PUSHED EAST OF THESE AREAS. THIS AREA OF DISTURBED WEATHER IS EXPECTED TO SPREAD RAINFALL... HEAVY AT TIMES...INTO MAUI COUNTY AND THE BIG ISLAND LATE THIS AFTERNOON AND OVERNIGHT. THEREFORE...A FLASH FLOOD WATCH IS NOW IN EFFECT FOR THESE AREAS. HIZ001>011-260215- /O.CAN.PHFO.FF.A.0001.000000T0000Z-160326T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS- 306 PM HST FRI MAR 25 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR KAUAI...NIIHAU AND OAHU HAS BEEN CANCELLED. A TROUGH OF LOW PRESSURE HAS PUSHED EAST OF THESE AREAS...AND ALTHOUGH SOME LIGHT SHOWERS WILL REMAIN POSSIBLE OVERNIGHT...THE THREAT FOR ADDITIONAL FLOODING IN NO LONGER EXPECTED. $$ HIZ012>028-261600- /O.NEW.PHFO.FF.A.0002.160326T0106Z-160326T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA- KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- HALEAKALA SUMMIT-KONA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- KOHALA-BIG ISLAND INTERIOR-BIG ISLAND SUMMITS- 306 PM HST FRI MAR 25 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A * FLASH FLOOD WATCH FOR KAHOOLAWE...LANAI...MAUI...MOLOKAI AND THE BIG ISLAND. * THROUGH LATE TONIGHT * DEEP TROPICAL MOISTURE ASSOCIATED WITH A TROUGH OF LOW PRESSURE WILL MOVE ACROSS MAUI COUNTY AND THE BIG ISLAND LATE THIS AFTERNOON AND TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED...ESPECIALLY THROUGH THIS EVENING...WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
2 follow-up statements
503 WGHW60 PHFO 261334 FFAHFO URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE HONOLULU HI 334 AM HST SAT MAR 26 2016 ...FLASH FLOOD WATCH NOW IN EFFECT FOR OAHU MAUI COUNTY AND THE BIG ISLAND THROUGH THIS AFTERNOON... .HEAVY SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY FROM OAHU TO THE BIG ISLAND AS AN UPPER LEVEL TROUGH REMAINS POSITIONED ACROSS THE STATE. THE TROUGH WILL CREATE INSTABILITY THAT WILL INTERACT WITH THE DAYTIME HEATING AND MOISTURE...PARTICULARLY THIS AFTERNOON. WITH GROUNDS ALREADY SATURATED FROM FRIDAY/S RAINS...THE POTENTIAL FOR FLASH FLOODING CONTINUES. HIZ005>011-270245- /O.EXB.PHFO.FF.A.0002.000000T0000Z-160327T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS- 334 AM HST SAT MAR 26 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE OAHU. * THROUGH THIS AFTERNOON * AN UPPER LEVEL TROUGH OVER THE STATE WILL CREATE INSTABILITY THAT WILL INTERACT WITH THE DAYTIME HEATING AND MOISTURE. HEAVY SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE TODAY AS A RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ HIZ012>028-270245- /O.EXT.PHFO.FF.A.0002.000000T0000Z-160327T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA- KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA- HALEAKALA SUMMIT-KONA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- KOHALA-BIG ISLAND INTERIOR-BIG ISLAND SUMMITS- 334 AM HST SAT MAR 26 2016 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * KAHOOLAWE...LANAI...MAUI...MOLOKAI AND THE BIG ISLAND. * THROUGH THIS AFTERNOON * AN UPPER LEVEL TROUGH OVER THE STATE WILL CREATE INSTABILITY THAT WILL INTERACT WITH THE DAYTIME HEATING AND MOISTURE. HEAVY SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE TODAY AS A RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FOSTER
381 WGHW60 PHFO 270132 FFAHFO FLOOD WATCH NATIONAL WEATHER SERVICE HONOLULU HI 332 PM HST SAT MAR 26 2016 ...FLASH FLOOD WATCH IS CANCELLED... .A DRIER AND MORE STABLE AIRMASS IS MOVING IN OVER THE STATE. HIZ005>028-270245- /O.CAN.PHFO.FF.A.0002.000000T0000Z-160327T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU- OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD- MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE- MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA-LEEWARD HALEAKALA-HALEAKALA SUMMIT-KONA- SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-KOHALA- BIG ISLAND INTERIOR-BIG ISLAND SUMMITS- 332 PM HST SAT MAR 26 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR KAHOOLAWE...LANAI...MAUI...MOLOKAI... OAHU AND THE BIG ISLAND HAS BEEN CANCELLED. THE THREAT FOR FLASH FLOODING HAS ENDED. $$ BURKE
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this flash flood watch went out at Mar 25, 10:01 AM HST, 5 hours 5 minutes earlier.
Area forecast discussion, Mar 25, 10:01 AM HST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 1001 AM HST FRI MAR 25 2016 .SYNOPSIS... A DEEP LAYERED TROUGH OF LOW PRESSURE WILL TRACK EASTWARD ACROSS THE ISLAND CHAIN TODAY THROUGH SATURDAY. AN UNSTABLE AIRMASS WILL ACCOMPANY THE TROUGH...BRINGING UNSETTLED WEATHER ALONG WITH THE POTENTIAL FOR HEAVY RAINFALL AND THUNDERSTORMS. A DRIER AIRMASS WILL MOVE BACK OVER THE ISLANDS SATURDAY NIGHT THROUGH SUNDAY NIGHT. A WEAKENING COLD FRONT WILL APPROACH FROM THE NORTHWEST ON MONDAY AND SLOWLY PUSH SOUTHEASTWARD THROUGH THE STATE MONDAY NIGHT THROUGH TUESDAY NIGHT. WEAK HIGH PRESSURE WILL BUILD OVER THE ISLANDS DURING THE MIDDLE OF NEXT WEEK...WITH A STRONGER AREA OF HIGH PRESSURE EXPECTED TO BUILD NORTH OF THE STATE LATE NEXT WEEK...FINALLY ALLOWING THE TRADE WINDS TO RETURN. && .DISCUSSION... CURRENTLY AT THE SURFACE...A TROUGH OF LOW PRESSURE STRETCHES FROM SOUTHWEST TO NORTHEAST FROM 20N162W TO 30N154W...PLACING THE FEATURE AROUND 100 MILES WEST OF KAUAI. MEANWHILE...A 1029 MB HIGH PRESSURE AREA IS CENTERED NEAR 35N136W...WITH RIDGING EXTENDING SOUTHWESTWARD INTO THE BIG ISLAND. ALOFT...A STRONG UPPER LEVEL TROUGH IS EVIDENT IN WATER VAPOR IMAGERY ROUGHLY 150 MILES TO THE WEST OF KAUAI. SATELLITE IMAGERY SHOWS AN ABUNDANCE OF DEEP LAYER MOISTURE ACROSS THE CENTRAL AND WESTERN ISLANDS...WITH MOSTLY CLOUDY OR CLOUDY SKIES IN PLACE HERE. ACROSS THE BIG ISLAND...CLEAR TO PARTLY CLOUDY SKIES ARE SEEN IN LEEWARD AREAS...WITH PARTLY TO MOSTLY CLOUDY SKIES IN WINDWARD LOCALES. RADAR IMAGERY SHOWS WIDESPREAD SHOWERS AND THUNDERSTORMS AFFECTING KAUAI...WITH THE ACTIVITY ENCROACHING ON OAHU. MAIN SHORT TERM CONCERNS FOR TODAY REVOLVE AROUND THE POTENTIAL FOR FLOODING AND SEVERE WEATHER. TODAY... THE SURFACE TROUGH OF LOW PRESSURE WILL REMAIN NEARLY STATIONARY JUST TO THE WEST OF KAUAI...WHILE THE UPPER LEVEL TROUGH PIVOTS EASTWARD AND CLOSE TO OAHU BY THIS EVENING. MIMIC TOTAL PRECIPITABLE WATER /PW/ SATELLITE IMAGERY SHOWS A LARGE AREA OF 1.5 TO 2.0 INCH VALUES OVER KAUAI AND TO THE SOUTH OF OAHU AND THE MAUI COUNTY ISLANDS. WITH THE DEEP LAYER MOISTURE IN PLACE...STRONG FORCING FOR ASCENT AND COLD MID-LEVEL TEMPERATURES ASSOCIATED WITH THE DEEP UPPER LEVEL TROUGH...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS KAUAI AND OAHU THROUGH THE REMAINDER OF THE DAY. AS A RESULT...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR NIIHAU...KAUAI AND OAHU THROUGH TONIGHT. THE WATCH MAY NEED TO BE EXPANDED TO INCLUDE MAUI COUNTY LATER TODAY. AT THIS POINT THE BIG ISLAND APPEARS TO BE DISPLACED FAR ENOUGH EAST FROM THE DEEPEST MOISTURE AND BEST FORCING SUCH THAT ANY FLOODING WHICH MAY OCCUR SHOULD BE LOCALIZED. AS FOR SEVERE WEATHER POTENTIAL...THE BIG QUESTION MARK REMAINS THE DEGREE OF DESTABILIZATION THAT WILL OCCUR THIS AFTERNOON GIVEN THE CLOUD COVER CURRENTLY IN PLACE. GIVEN THE COLD MID-LEVEL TEMPERATURES OF BETWEEN -12 AND -14C AT 500 MILLIBARS AND DEEP LAYER 0-6 KM BULK SHEAR VALUES OF 25 TO 30 KNOTS...WE CERTAINLY CAN/T RULE OUT A FEW STRONG TO SEVERE STORMS...WITH THE MAIN HAZARDS FROM THE STRONGEST STORMS IF THEY MANAGE TO DEVELOP BEING LARGE HAIL AND/OR DAMAGING WINDS. BASED ON CURRENT SATELLITE AND RADAR TRENDS...IT APPEARS THAT THE AREA HAVING THE HIGHEST POTENTIAL...ALBEIT LOW...TO SEE SEVERE WEATHER THIS AFTERNOON WOULD BE ACROSS MAUI COUNTY. TONIGHT AND SATURDAY... THE SURFACE TROUGH TO THE WEST OF KAUAI WILL SLOWLY WEAKEN AS THE UPPER LEVEL TROUGH SHIFTS EASTWARD THROUGH THE CENTRAL ISLANDS TONIGHT AND THROUGH THE BIG ISLAND ON SATURDAY. WITH THE DEEP MOISTURE AND STRONG FORCING FOR ASCENT REMAINING IN PLACE TONIGHT...WE EXPECT THE COVERAGE OF SHOWERS AND THUNDERSTORMS TO REMAIN HIGH. THERE SHOULD BE SOME DECREASE IN DEEP LAYER MOISTURE ON SATURDAY AS THE UPPER LEVEL TROUGH SHIFTS FURTHER EAST...BUT THE LINGERING INSTABILITY SHOULD STILL RESULT IN GOOD COVERAGE OF SHOWERS IN MOST AREAS...PARTICULARLY ACROSS MAUI AND THE BIG ISLAND WHERE THUNDERSTORMS WILL REMAIN POSSIBLE. THERE ALSO COULD BE SOME SNOW SHOWERS ON THE BIG ISLAND SUMMITS ABOVE 12 KFT AS THE UPPER LEVEL TROUGH MOVES THROUGH. THE DEEPEST MOISTURE APPEARS TO PASS BY TO THE NORTH OF THE BIG ISLAND...SO WE ARE NOT ANTICIPATING A NEED FOR A WINTER WEATHER ADVISORY AT THIS TIME. SATURDAY NIGHT THROUGH SUNDAY NIGHT... WEAK SURFACE TROUGHING WILL REMAIN OVER THE ISLAND CHAIN THROUGH THE PERIOD...WITH OVERNIGHT LAND BREEZES AND DAYTIME SEA BREEZES EXPECTED. AN INCREASE IN SOUTHWESTERLY WINDS IS EXPECTED LATE SUNDAY NIGHT AS A COLD FRONT BEGINS TO APPROACH FROM THE WEST. THE DEEPEST MOISTURE WILL HAVE SHIFTED NORTHEAST AND AWAY FROM THE STATE BY SATURDAY EVENING...WITH THE MID-LEVEL TEMPERATURES REBOUNDING OR WARMING CLOSER TO SEASONAL LEVELS. AS A RESULT...WE/RE EXPECTING DRIER CONDITIONS TO RETURN TO THE ISLAND CHAIN...WITH SHOWERS FAVORING THE COASTAL WATERS DURING THE NIGHT AND THE INTERIOR OF THE ISLANDS DURING THE AFTERNOON/EVENING HOURS. MONDAY THROUGH NEXT FRIDAY... MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT SHOWING A WEAKENING COLD FRONT APPROACHING FROM THE NORTHWEST ON MONDAY...THEN PUSHING SLOWLY THROUGH THE ISLAND CHAIN MONDAY NIGHT THROUGH TUESDAY NIGHT. THE MOISTURE IS EXPECTED TO BE RATHER SHALLOW WITH LITTLE TO NO UPPER LEVEL FORCING FOR ASCENT...SO NOT MUCH MORE THAN A BROKEN LINE OF SHOWERS IS EXPECTED TO MOVE THROUGH THE ISLANDS IN ASSOCIATION WITH THE FRONT. WEAK HIGH PRESSURE IS THEN EXPECTED TO BUILD OVER OR JUST NORTH OF THE ISLANDS DURING THE MIDDLE OF NEXT WEEK...WITH AN AFTERNOON SEA BREEZES AND OVERNIGHT LAND BREEZES EXPECTED. BOTH THE 12Z GFS AND 12Z ECMWF SHOW A STRONGER RIDGE OF HIGH PRESSURE BUILDING NORTH OF THE STATE LATE NEXT WEEK...AND THIS SHOULD ALLOW THE TRADE WINDS TO RETURN TO THE ISLAND CHAIN BY NEXT FRIDAY. && .AVIATION... THE AIRMASS OVER THE STATE REMAINS MOIST AND UNSTABLE. A WEAK TROUGH PASSING WEST TO EAST ACROSS THE AREA WILL TRIGGER LOCALLY HEAVY SHOWERS AND THUNDERSTORMS. DAYTIME HEATING WILL FURTHER ENCOURAGE CONVECTIVE DEVELOPMENT AND FOCUS IT OVER INLAND AREAS. AIRMETS HAVE BEEN ISSUED FOR MOUNTAIN OBSCURATION OVER KAUAI AND OAHU...AND CONDITIONS MAY SPREAD EASTWARD TO MAUI COUNTY IN THE AFTERNOON...AND POSSIBLY TO WINDWARD BIG ISLAND OVERNIGHT. LIGHTNING ACTIVITY ACROSS KAUAI AND OAHU THIS MORNING IS EXPECTED TO SPREAD ACROSS THE REMAINDER OF THE ISLANDS BY AFTERNOON AND PERSIST OVERNIGHT. EXPECT GUSTY VARIABLE WINDS IN AND NEAR ANY THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL ALSO BRING REDUCED VISIBILITIES AND CEILINGS. SIGMET NOVEMBER IS IN EFFECT FOR EMBEDDED THUNDERSTORMS NEAR KAUAI AND OAHU. && .MARINE... AN ACTIVE WEATHER PATTERN OVER THE ISLANDS WILL LEAD TO THUNDERSTORMS OVER THE COASTAL WATERS TODAY INTO TONIGHT. THUNDERSTORMS WILL BRING THE CHANCE OF HEAVY RAIN...REDUCED VISIBILITIES...STRONG GUSTY WINDS...LIGHTNING...AND HAIL. IF CONDITIONS WARRANT...SHORT-FUSED SPECIAL MARINE WARNINGS MAY NEED TO BE ISSUED. OTHERWISE...WINDS AND SEAS AROUND HAWAII ARE EXPECTED TO REMAIN QUIET THROUGH MONDAY. THE CURRENT SMALL NORTH-NORTHWEST SWELL WILL SUBSIDE THROUGH TODAY. ANOTHER SMALL NORTHWEST SWELL WILL PEAK SUNDAY AND SUBSIDE THROUGH MONDAY. SURF WILL REMAIN BELOW ADVISORY LEVELS WITH THESE EPISODES. A VERY LARGE NORTHWEST SWELL IS FORECAST TO ARRIVE BEGINNING TUESDAY AND PEAK LATE TUESDAY BEFORE SUBSIDING THROUGH THE WEEK...WITH WARNING LEVEL SURF EXPECTED ACROSS NORTH AND WEST FACING SHORES. && .HFO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NIIHAU-KAUAI-OAHU. && DISCUSSION...JELSEMA AVIATION...A BEDAL MARINE...EATON
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 2:06 PM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Mar 25, 2:28 PM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Mar 25, 2:38 PM HST | Flash Flood Warning | HFO | Hawaii | 12 hr |
| Mar 25, 4:09 PM HST | Special Marine Warning | HFO | 2 hr | |
| Mar 25, 5:03 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Mar 25, 5:42 PM HST | Special Marine Warning | HFO | 93 min | |
| Mar 25, 7:05 PM HST | Special Marine Warning | HFO | 115 min | |
| Mar 25, 7:44 PM HST | Areal Flood Advisory | HFO | Kalawao | 106 min |
| Mar 25, 8:51 PM HST | Special Marine Warning | HFO | 114 min | |
| Mar 25, 10:38 PM HST | Special Marine Warning | HFO | 112 min | |
| Mar 26, 3:34 AM HST | Wind Advisory | HFO | Hawaii | 36 hr |
Nearby
Flash Flood Watches in Hawaii, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.